# SDR HNAA2021110900533

- Difficulty date: October 15, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885790 - R/H UPPER SEAT TRACK #4 ARE CORRODED ... BEGAN BLENDING AND FOUND R/H UPPER SEAT TRACK # 4 TO BE BEYOND LIMITS IAW EMB145 SRM 53-00-11, ITEM 2. (REQUIRES PART REPLACEMENT). REMOVED AND REPLACED RH UPPER SEAT TRACK #4 IAW EMB 145 AMM 53-01-06
